# SDR DALA2017121408597

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 79,332 hours, 60,769 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT - RUSTY. AFT BARREL NUT ON UPPER AFT SPAR OF LH HORIZONTAL STABILIZER ON INBOARD END REF. REPLACED HARDWARE REF; MD88 SRM 51-30-01, AND MD88 AMM 20-10-14 REF N/R CARD 00024. (LP0337760)
